# SDR ASAA2023102645877

- Difficulty date: October 26, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 42,581 hours, 12,293 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: 141A48002
- Part serial: 19057H4892
- Condition: Cracked
- Location: Flight Compartme
- Part time: 13,500 hours, 3,946 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

RIGHT FWD WINDOW OVERHEAT LIGHT FOLLOWED BY RIGHT FWD WINDSHEILD CRACK ON OUTER PANEINIDRATED MIG 2C 40-0052475 37813 10-26-2023. GROUNDED - YES. AIR TURNBACK - REMOVED # 1 FO WINDOW, REF AMM 56-11-11. INSTALLED FO WINDOW FOUND WINDOW DIMENSIONS TO BE OUT OF LIMITS, ORDERED NEW FO WINDOW. REMOVED BAD FROM STOCK WINDOW. ACCOMPLISHED AMM 56-11-11-400-801 STEP G.(1) THRU 5. NO DEFECTS NOTED OK TO INSTALL WINDOW. REF TO EA 800-56EA-26209 ACCOMPLISHED WINDOW INSTALLATION PER AMM 56-11-11-400-801 WITH THE FOLLOWING DEVIATION WINDOW GAP UP TO A MAXIMUM OF 0.101 AS ACCEPTABLE REF AMM 56-11-11-400-801 STEP (3(4). CONTINUED WINDOW INSTALLATION REF AMM 56-11-11-400-801 UP TO STEPS I.(6). COMPLETED INSTALLATION OF FO NO.1 WINDOW REF 56-11-11-400-801. OPS CHECKS GOOD.
